This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
I was on the Yaz pills for I would say over a year but now I have been off of it since the end of Jan b/c my husband and I are TTC. I never got any of the symptoms that these girls were talking about. I mean I was moody around my AF time (but who isn't) and I was still getting the headaches the day before I would get AF. The whole reason why the doc put me on Yaz was b/c of the headaches. Well, anyway my question is when u come off the BC pills can it change your cycle. I have been on BC for 10 years and I had a 28 day cycle but now I notice that I have a 24 day cycle and I get AF exactly when it is due to come. Is this normal for the cycles to change like that or is it just my age? I hope someone has a similar situation and can help me out and maybe I could help u out too. Thanks for listening. :-)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.